# SDR A6WA201745194

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,652 hours, 30,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MAINTENANCE CONTROL, REQUEST FLOOR TRACK LIGHT CONNECTOR AT ROW 6 TO 8 NEEDS REPLACED. FOUND BROKEN CONNECTOR PINS BETWEEN SEAT ROW 7-8. R&R ONE SECTION OF FLOOR TRACK LIGHTING IAW SUPP 16-371A. OP CK GOOD.
